i am a 51yr old women my question is occasionally, i would say maybe once every other week about.. when i go to bed i will lay down of coarse and about 20mins to a half hour my heart will start to beat faster then normal i can feel it and see it thumping threw my clothing.. and when i t does this i don't feel right at all...i also start to get a strange sensation in my head which waves in and out...almost like a heavy deep dizzy spell that only lasts about 3-4seconds repeatedly.. thats the only way i can describe this..doesn't matter what position i am in.. i only lay on my side right or left or on my back...nothing seems to stop it...sometime i try to fall asleep only to be woken up by the horrible sensation in my head as i explained above... sometimes that feeling will abruptly wake me up out of my only few seconds of sleep...i will do this sometimes for 1hr-2hrs then finnally fall asleep or other times i have to simply get up and when i do my heart seems to stop beating fast almost immediately..but i don't feel normal for quite some time after...i am on coversyl 4 mg per day for high blood pressure...and some times i think it is cause by this medication because it causes dizziness...i am really getting freak out here... i worry at times that i may be having a heart attach or stroke or seizure something...so if you could please help me.... thank you
You are on a Coversyl, was it prescribed by a primary care doctor or by a heart specialist (Cardiologist)? If you have not seen a cardiologist, I think it would be a good idea to get in for a check-up.
You didn't mention any numbers, how high is the "fast" rate, over 100 beats per minute?
thank you for responding, my heart rate normally is anyways always has been high it ranges from 100 to 105 beats and when i have these episodes it can go as high as 109-112. And yes Coversyl was prescribe to me by a Cardiologist. I told him about my symptoms. He sent me for a CT angiogram scan of my heart.Results reading was.. Left anterior descending LAD courses around the apex.small eccentric calcified plaque, in the proximal segment, just upstream to D1 causing less than 50%, even less then 30% stenosis.There is a couple of other issues that he dismissed as well . My cardiologist said for my age that's not to bad and it's really nothing to worry about. And nothing more has been discussed with him...matter of fact he doesn't want to see me again he said i am fine...but the episodes keep coming and matter of fact more often so i don't know. I even have spoken with my GP and she doesn't even care to listen to me just kind of ignores me So i am not sure what this is or what to do about it...it's really is starting to concern me.
It seems like you are not happy with your GP or your current Cardiologist. Have you considered looking for another Cardiologist? There's only so much help you can get on a forum but you will never know for sure what your diagnosis is until you can speak to a specialist. 109-112 is not bad actually but the fact that it raises when you're awake while laying down is odd.
thank you for response and no i am not happy with either of the doctors but it is so hard trying to explain things to them and then trying to convince my my GP i want to see another Cardiologist...tired of explaining myself only to getting no answer. But yes i need to see someone else...very frustrating Thank you....
hi im 16 and a male.....im laying down and my heart rate is a little to high...but when i get up and start moving (standing up and walking around) my heart rate increases really fast and im not really doing nothing thats supposed to make my heart beat go up...does anyone know what wrong with me....plus i can feel my heart beat in my abdomen..can anyone give me info please
Please please tell me if you found out anything about this condition. It is with me eery night for a month. I sleep sitting in a chair with a sleep aid. I cannot sleep either way now, but lying down is impossible. I need help! Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.